# SDR YENA2023005020491

- Difficulty date: May 1, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N2084J
- Make and model: Airbus A321-271N
- Aircraft serial: 10029
- Aircraft time: 9,216 hours, 2,743 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#266, RSW-BOS. (AIRCRAFT DECLARED AN EMERGENCY) ' HDY Y RSVR LO LVL.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
